# SDR TWAA0016203

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 41,651 hours, 20,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Rows 15 - 22
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS WERE ILLUMINATED AT ROWS 15 TO 22.  FOUND BATTERY CONNECTORS LOOSE AT THE BATTERY PACK.  SECURED CONTACTS AND REPLACED THE BATTERIES.  CHECK-C 10-6-00 STL.
